California, 2015High Wind in California, February 6 to 9, 2015
February 6 to 9, 2015 · NWS EKA · 6 events in 4 counties and zones
A strong storm system brought several cold fronts to Northwest California over a few days in early February. Each cold front brought high winds to parts of Northwest California.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system brought several cold fronts to Northwest California over a few days in early February. Each cold front brought high winds to parts of Northwest California. This resulted in numerous power outages and trees blown down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before the first event at Feb 6, 3:54 PM PST, 7 hours 6 minutes earlier.
Area forecast discussion, Feb 6, 3:54 PM PST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
354 PM PST FRI FEB 6 2015
.SYNOPSIS...SHOWERS WILL PERSIST THROUGH SATURDAY. ON SUNDAY...ANOTHER
SYSTEM WILL BRING HEAVY RAIN TO THE AREA. RAINS WILL DECREASE ON
MONDAY AND COME TO AN END MONDAY NIGHT.
&&
.DISCUSSION...AN UPPER TROF OVER THE E PACIFIC...CONTINUING THE
FEED OF TROPICAL AND SUB-TROPICAL MOISTURE ACROSS THE AREA. RAINS
WILL BECOME MORE SHOWERY TONIGHT AND SATURDAY. ANOTHER POTENT
DISTURBANCE WILL ROUND THE BASE OF THE TROF ON SUN AND APPROACH
THE AREA. THIS WILL BRING AN INCREASE TO RAINS ACROSS THE AREA
ONCE AGAIN. ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES ARE
EXPECTED WITH 3 TO 5 INCHES IN THE HIGHER S-W FACING TERRAIN.
CONTINUED S WINDS WILL PRODUCE MORE DOWNSLOPING ALONG THE REDWOOD
COASTAL PLAIN WITH LIGHTER AMOUNTS THAN THE REST OF THE AREA.
2 OR 3 MORE PERIODS OF STRONG WIND GUSTS ARE EXPECTED...PARTICULARLY
ALONG THE COASTAL PLAIN AND ACROSS THE COASTAL MOUNTAINS. THE 1ST
SURGES...LATE TONIGHT AND AGAIN SAT EVENING...ARE EXPECTED TO BE
LIGHTER THAN LAST NIGHT. HOWEVER...THE NAM IS INDICATING A STRONG
COASTAL JET SUN AFTERNOON AND EVENING. THIS COULD BRING AT LEAST
ADVISORY LEVEL WINDS ALONG THE COASTAL PLAINS AND HIGHLANDS.
THE BEST CHANCES FOR ISOLATED THUNDERSTORM DEVELOPMENT APPEARS TO
BE FROM FRI EVENING THRU THE DAY SAT OVER THE N COASTAL WATERS AND
ADJACENT LAND AREAS OF THE REDWOOD COAST. CONFIDENCE IS LOW...BUT
MODEST INSTABILITY VALUES SHOULD COUPLE WITH STRONG DYNAMICS TO
PRODUCE AT LEAST A FEW STORMS. ENUF SHEAR SHOULD BE AVAILABLE FOR
SOME ORGANIZATION AND LONGEVITY OF WHATEVER DOES DEVELOP.
SNOW LEVELS ARE EXPECTED TO DROP ENUF OVER THE TRINITY HORN TO
ALLOW FOR SEVERAL INCHES OF SNOW AT THE HIGHEST ELEVATIONS THIS
EVENING THRU SAT MORNING. TOTALS OF AROUND 6 INCHES ARE POSSIBLE
ON THE RIDGETOPS WITH LESSER AMOUNTS AT PASS LEVEL.
HIGH PRESSURE IS EXPECTED TO BUILD ALONG THE PACIFIC COAST ON
TUE AND SHOULD FINALLY BRING AN END TO THIS RAIN EVENT. /SEC
&&
.AVIATION...A DISTURBANCE IS BRINGING PRECIPITATION TO NORTHWEST
CALIFORNIA. EXPECT VFR/MVFR DUE TO CLOUDS AND -SHRA THIS EVENING AND
OVERNIGHT.
&&
.MARINE...THE AFTERNOON BUOY OBSERVATIONS ARE REPORTING SEAS RANGING
ANYWHERE FROM 13 FT NEAR THE IMMEDIATE COAST TO 18 FT FURTHER
OFFSHORE. THERE WAS NO ASCAT PASS ACROSS OUR WATERS THIS AFTERNOON,
SO THERE IS SOME UNCERTAINTY OVER HOW STRONG THE WINDS REALLY ARE.
THE FRONT THAT BROUGHT THE STRONG WINDS TO OUR WATERS IS IN THE
PROCESS OF MOVING INLAND. AS A RESULT, WINDS WILL EASE LATE THIS
AFTERNOON INTO THIS EVENING. HOWEVER, VERY STEEP SHORT PERIOD SEAS
WILL CONTINUE THROUGH SATURDAY MORNING. LEFT THE SE.W'S UNCHANGED
FOR THE OUTER WATERS, BUT EXTENDED IT INTO ZONE 455 TO ACCOUNT FOR
THE CURRENT CONDITIONS, WHICH MEET SE.W CRITERIA. ZONE 450 IS
BORDERLINE, SO HELD OFF ON ISSUING A WARNING. HOWEVER, SC.Y'S WILL
BE UP FOR ALL OF THE ZONES INTO THIS EVENING TO ACCOUNT FOR THE
GUSTY SOUTHERLY WINDS. MODELS ARE IN GOOD AGREEMENT SHOWING WINDS
BRIEFLY INCREASING AGAIN ACROSS PORTIONS OF OUR NORTHERN WATERS LATE
TONIGHT. THIS IS DUE TO A DISTURBANCE MOVING THROUGH OUR AREA. SINCE
MODELS SHOW GUSTS TO 35-40 KT FOR ABOUT 6 HOURS, ISSUED A GL.W FOR
ZONE 470. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED FOR ZONE 450,
SO HELD OFF ON A WARNING. BUT THIS WILL NEED TO BE MONITORED IN CASE
WINDS ARE STRONGER THAN EXPECTED. OTHERWISE, WINDS WILL EASE ON
SATURDAY AS THE DISTURBANCE MOVES INLAND. THIS SHOULD ALLOW SEAS TO
SUBSIDE, MEANING ALL WARNINGS SHOULD BE ALLOWED TO EXPIRE AS
ADVERTISED. FOCUS THEN SHIFTS TO SUNDAY AS A STRONG LOW DEVELOPS
OFFSHORE AND MOVES TOWARDS THE PACIFIC NORTHWEST. MODELS ARE STILL
SHOWING SOME UNCERTAINTY REGARDING THE EXACT INTENSITY AND TRACK OF
THE LOW. THE CURRENT MODEL CONSENSUS INDICATES A FRONT ASSOCIATED
WITH THIS LOW IS EXPECTED TO BRING STRONG GALE CONDITIONS ACROSS THE
OUTER WATERS ON SUNDAY AND POSSIBLY GALE CONDITIONS TO THE INNER
WATERS. SINCE SOME OF THE MODELS INDICATE OCCASIONAL GUSTS
APPROACHING STORM FORCE WITH THIS FRONT, ISSUED A GL.A ACROSS THE
OUTER WATERS FOR THIS. SEE THE MWW FOR MORE DETAILS ON THIS AND
EVERYTHING ELSE STATED ABOVE. BEYOND SUNDAY, THE WEATHER PATTERN
LOOKS LIKE IT MIGHT QUIET DOWN.
&&
.HYDROLOGY...
THE NAVARRO RIVER AT NAVARRO IS STILL FORECAST TO CREST OVER
FLOOD STAGE...WITH A CREST TIME SUN EVENING. THE KLAMATH RIVER AT
KLAMATH...EEL RIVER AT FERNBRIDGE...AND VAN DUZEN RIVER AT
BRIDGEVILLE ARE FORECAST TO REACH MONITOR STAGE. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FLOOD WATCH UNTIL 10 PM PST THIS EVENING FOR CAZ001>004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT
FOR PZZ470-475.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT PST TONIGHT
FOR PZZ470.
GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR PZZ470-475.
GALE WARNING FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY
FOR PZZ470.
HAZARDOUS SEAS WARNING UNTIL MIDNIGHT PST TONIGHT FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 AM PST SUNDAY FOR PZZ475.
HAZARDOUS SEAS WARNING UNTIL 9 AM PST SATURDAY FOR PZZ475.
SMALL CRAFT ADVISORY UNTIL 3 AM PST MONDAY FOR PZZ455.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST SATURDAY FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 AM PST MONDAY FOR PZZ450.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 6, 9:55 PM PST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
955 PM PST FRI FEB 6 2015
CAZ002-071300-
MENDOCINO COAST-
955 PM PST FRI FEB 6 2015
...FLOOD WARNING IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO...
...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.
.DAY ONE...TONIGHT.
A FLOOD WARNING IS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO.
FLOODING IS EXPECTED ON HIGHWAY 128 FIVE MILES EAST OF HIGHWAY
1. THE RIVER IS EXPECTED TO CREST AFTER MIDNIGHT TONIGHT THEN
BEGIN TO RECEDE TOWARD SUNRISE.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A FLOOD WARNING IS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO.
FLOODING IS EXPECTED ON HIGHWAY 128 FIVE MILES EAST OF HIGHWAY
1. THE RIVER IS EXPECTED TO CREST AFTER MIDNIGHT TONIGHT THEN
BEGIN TO RECEDE TOWARD SUNRISE.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR TO
MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING. RAIN
IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE MORE
WIDESPREAD RAIN ARRIVES ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CAZ001-071300-
REDWOOD COAST-
955 PM PST FRI FEB 6 2015
...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY...
...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.
.DAY ONE...TONIGHT.
WIND ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
SATURDAY FOR NEAR COAST HEADLANDS AND EXPOSED AREAS FROM TRINIDAD
NORTHWARD TO THE OREGON BORDER. THIS INCLUDES TRINIDAD...CRESCENT
CITY AND THE COMMUNITY OF SMITH RIVER.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIND ADVISORY IS IN EFFECT UNTIL 9 AM PST SATURDAY FOR NEAR COAST
HEADLANDS AND EXPOSED AREAS FROM TRINIDAD NORTHWARD TO THE OREGON
BORDER. THIS INCLUDES TRINIDAD...CRESCENT CITY AND THE COMMUNITY
OF SMITH RIVER.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CAZ076-071300-
MENDOCINO INTERIOR-
955 PM PST FRI FEB 6 2015
...FLOOD ADVISORY IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND...
...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.
.DAY ONE...TONIGHT.
A FLOOD ADVISORY IS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND.
THE RIVER IS EXPECTED TO RISE OVER THE NEXT FEW HOURS CRESTING
NEAR 17 FEET AROUND MIDNIGHT...THEN BEGIN TO RECEDE. FLOODING IS
EXPECTED ALONG HIGHWAY 175 NEAR THE RUSSIAN RIVER BRIDGE. MINOR
FLOODING OF CROP LAND IS POSSIBLE ON THE RIGHT BANK OF THE RIVER.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A FLOOD ADVISORY IS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND.
THE RIVER IS EXPECTED TO RISE OVER THE NEXT FEW HOURS CRESTING
NEAR 17 FEET AROUND MIDNIGHT...THEN BEGIN TO RECEED. FLOODING IS
EXPECTED ALONG HIGHWAY 175 NEAR THE RUSSIAN RIVER BRIDGE. MINOR
FLOODING OF CROP LAND IS POSSIBLE ON THE RIGHT BANK OF THE RIVER.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CAZ003-004-071300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
955 PM PST FRI FEB 6 2015
...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.
.DAY ONE...TONIGHT.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 6, 10:25 PM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1025 PM PST FRI FEB 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD 1 SE HOPLAND 38.97N 123.11W
02/06/2015 MENDOCINO CA LAW ENFORCEMENT
CHP REPORTS HWY 175 IN HOPLAND AT THE
RUSSIAN RIVER BRIDGE IS CLOSED DUE TO
FLOODING.
&&
STPLocal storm report, Feb 6, 10:29 PM PST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1029 PM PST FRI FEB 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLOOD 3 ESE CARLOTTA 40.52N 124.00W
02/06/2015 HUMBOLDT CA PUBLIC
REPORT VIA FACEBOOK OF A CULVERT WASHED OUT
ON FOX CREEK RD. PEOPLE STRANDED.
&&
STPHigh Wind, Redwood Coast
- When
- February 6, 11:00 PM PST to February 7, 5:00 AM PST
- Where
- Redwood Coast forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
The Crescent City ASOS reported a gust to 66 mph. Law enforcement reported a few 3-4 foot diameter Redwood trees were blown down across Highway 199. They also reported that several other trees nearby were blown down.
High Wind, North Coast Interior
- When
- February 6, 11:00 PM PST to February 7, 5:00 AM PST
- Where
- North Coast Interior forecast zone
- Measured
- 74 kt (85 mph) measured gust
- Reported by
- RAWS
RAWS on the highest mountain peaks reported gusts up to 75-85 mph.
High Wind, Mendocino Coast
- When
- February 8, 9:00 PM PST to 11:00 PM PST
- Where
- Mendocino Coast forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
Law enforcement reported several large Redwood trees blew down and closed Highway 128 (next to the Navarro River). Two vehicles were trapped in between the trees and one of the vehicles received significant damage. They also reported numerous power outages and trees blown down.
High Wind, North Coast Interior
- When
- February 8, 9:00 PM PST to February 9, 3:00 AM PST
- Where
- North Coast Interior forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- RAWS
RAWS on the highest mountain peaks reported gusts up to 70-76 mph. The public reported a giant Redwood tree blew over in Redway. Law enforcement reported a power outage.
High Wind, Mendocino Interior
- When
- February 8, 9:00 PM PST to 11:00 PM PST
- Where
- Mendocino Interior forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
Law enforcement reported a tree blew down onto Highway 101 south of Leggett. A vehicle crashed into this tree. They also reported numerous trees were blown down.
High Wind, Redwood Coast
- When
- February 9, 1:00 AM PST to 3:00 AM PST
- Where
- Redwood Coast forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
The Crescent City ASOS reported a gust to 64 mph. Law enforcement reported a large limb of a Redwood tree fell on a Humboldt State University residence hall. This caused damage to the third floor of the building. They also reported numerous trees were blown down.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flow and Flooding in California, February 6 to 9, 2015$124,000 · 61 kt wind · 74 events
- Debris Flow and Flood in Washington, February 6, 2015$200,000 · 2 events
- Lake-Effect Snow in New York, February 6, 2015$50,000 · 2 events
- Flood in Idaho, February 6 to 10, 2015$40,000 · 1 event
- Avalanche in Wyoming, February 6, 20151 injured · 1 event
- Debris Flows and Flooding in Washington, February 6 to 9, 2015$3,000 · 7 events
- Wildfire and High Wind in California, February 6 to 12, 201579 kt wind · 5 events
- High Wind in Oregon, February 6 to 7, 2015101 kt wind · 5 events
- Dust Storm and High Wind in California, February 6 to 9, 201552 kt wind · 4 events
- Flooding in Oregon, February 6, 20154 events
- High Wind in Nevada, February 6, 201595 kt wind · 3 events
- Heavy Snow in Idaho, February 6 to 7, 20152 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 555069, 555075, 555142, 555143, 555144, 555141.